| Catalog Number |
02.12.0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 june 2024.Lot 2205987: (b)(4) items manufactured and released on 22-may-2022.Expiration date: 2027-05-04.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At 10 months from the primary, the patient came in reporting instability due to laxity and the cause of the laxity was unknown.The surgeon upsized the insert (from 10 to 13 mm) and the surgery was completed successfully.